Article

Docetaxel-induced hand foot syndrome: “No dose is a safe dose”

Ankit Jain1★, Biswajit Dubashi1★ Corresponding author

  1. 1Department of Medical Oncology, Jawaharlal Institute of Post Graduate Medical Education and Research, Puducherry 6, India Case Report.

CORRESPONDENCE

Ankit Jain

Department of Medical Oncology, Jawaharlal Institute of Post Graduate Medical Education and Research, Puducherry 6, India Case Report.

Volume 3, Issue 2 · pp. 200–201 · PUBLISHED 2012 · DOI: 10.4103/0976-500X.95534

View on JPP original site ↗

ABSTRACT

Docetaxel is an important chemotherapeutic agent used in the management of many solid tumors. The most important side effect of this drug is myelosupression. We report a case of carcinoma breast that developed severe hand-foot syndrome at 75 mg/m2 doses of docetaxel. The exact mechanism of this side effect in not known. All the physicians using this drug must be aware of this side effect.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Jain, A., & Dubashi, B. (2012). Docetaxel-induced hand foot syndrome: “No dose is a safe dose”. Journal of Pharmacology and Pharmacotherapeutics, 3(2), 200–201. https://doi.org/10.4103/0976-500X.95534